# SDR DXTA2024052711864

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60117
- Aircraft time: 103 hours, 51 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EMER EXIT CAS ILLUMINATED IN FLIGHT AND REMAINED ON UNTIL ON THE GROUND. CABIN SYNOPTIC SHOWED EMER EXIT DOOR OPEN IN FLIGHT AS WELL. CHECKLIST COMPLIED WITH.   ADJUSTED THE PROXITMITY SWITCH GAP OPS CHECKS GOOD.
